Monoides et semi-anneaux complets.
Semigroup forum, Tome 36 (1987), pp. 323-340
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
countable complete semirings, infinite sums defined by topologies, commutative monoid, complete monoid, tc-complete monoid
@article{SF_1987__36_134905,
author = {D. Krob},
title = {Monoides et semi-anneaux complets.},
journal = {Semigroup forum},
pages = {323--340},
year = {1987},
volume = {36},
zbl = {0636.16019},
url = {http://geodesic.mathdoc.fr/item/SF_1987__36_134905/}
}
D. Krob. Monoides et semi-anneaux complets.. Semigroup forum, Tome 36 (1987), pp. 323-340. http://geodesic.mathdoc.fr/item/SF_1987__36_134905/